It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


My Dr moved me up to 12mg per day from 8mg. I was still having the sweats, cravings etc. He said it might be the opiate from the suboxone causing it and it might be my addiction pushing me to get more...more...more.
Went to my first AA meeting and I got introduced to a couple of fellow pill heads. It went well. One of the guys told me that a friend of his was taking hydrocodone's on top of the suboxone for a buzz. Has anyone heard of that? Wouln't that make you sick? Why would you go on sub's if you were planning on keep using? My mind is still sprinting and I am not sleeping very well. I guess it is natural for an opiate person taking a opiate blocker to still be experiencing it.





All times are GMT -7. The time now is 03:56 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!